# SDR SIMA200214204

- Difficulty date: May 19, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV MAINTENANCE, FOUND CORROSION ON SERVICE DOOR CENTER SILL.  REMOVED CORROSION BY BLENDING.  PERFORMED NDT INSPECTION, NO DEFECTS NOTED.  FABRICATED THREE REPAIR DOUBLERS.  REPAIR DONE IAW EMB GST-1552/02M ITEM NR 4, AND STANDARD SRM PRACTICES.  (M)
